Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/661
Type: Journal article
Title: Multivariate Hardy-type inequalities
Author: Hanjs, Z.
Pearce, Charles E. M.
Pecaric, Josip
Citation: Tamkang Journal of Mathematics, 2000; 31(2):149-158
Publisher: Tamkang University Press
Issue Date: 2000
ISSN: 0049-2930
Statement of
Responsibility: 
Z. Hanjs, C. E. M. Pearce and J. Pecaric
Abstract: We present transparent proofs for some multivariate versions of both continuous and discrete Hardy-type inequalities. Our theorems subsume several known results and simplify the proofs of existing results.
RMID: 0001000618
Description (link): http://journals.math.tku.edu.tw/index.php/TKJM/article/view/407
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.